# SDR FDEA202209042195

- Difficulty date: September 4, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N178FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63109
- Aircraft time: 5,381 hours, 2,645 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE FORMER AT WING FIXED LEADING EDGE LH/WING OSS 441.596 HAS CRACKED.  REMOVED AND REPLACED FIXED LEADING EDGE NOSE FORMER L/H WING OSS 441.N596 REF E.A 5720-  T0367775 A P3 AND 767 SRM 51-40-02-OG.  ORIG SUB DATE:  9/6/2022
